|types of of 0medicine i take
Aug 25, 2012
| Response from Dr. Holodniy
They can cause lipodystrophy, but not in everybody, and it is difficult to predict who may develop this syndrome. If you have not had any problems with your blood lipid levels or other side effects with these medications, then it is much less likely.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Skin Problems Caused By Hiv
- Undetectable Hiv Positive Woman And Negative Man Transmission Risk
- Why Does Having Chlamydia Increase The Risk Of Hiv Transmission?
- How Long Is It Before You Have Symptoms Of Thrush After Contracted?
- How Often After Infected Does An Hiv Test Show You Been Infected?
- What Are The Odds Of Getting Hiv From Unprotected Sex Gay?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.